# SDR RAIA201504250001

- Difficulty date: April 25, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145830
- Aircraft time: 27,034 hours, 24,937 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT FAILED TO PRESSURIZE IN EITHER AUTO OR MANUAL AND WONT MOVE DURING CLIMB OUT, ACFT RETURNED TO BLOCK.  MAINTENANCE PERFORMED OPS CHECK IN AUTO AND MANUAL MODE, OPS CHECKED GOOD.
